# SDR 2002FA0001379

- Difficulty date: November 20, 2002
- Submitted: December 11, 2002
- Operation: General aviation
- Aircraft: N9130N
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608075
- Engine: Cont TSIO520*
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: 680660
- Condition: Loose
- Location: Fastener
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR ATTACH FITTING COLLAR FOUND IN RECESS BELOW FITTING.  RIVET LOOSE IN HOLE.  REPLACED WITH OVERSIZE FASTENER AND TORQUED COLLAR.  DISCOVERED DURING ALTERATION FOR ENGINE INSTALLATION.
